English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Automorphism groups of smooth quintic threefolds

MPS-Authors
/persons/resource/persons240989

Yu,  Xun
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)

arXiv:1504.05011.pdf
(Preprint), 675KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Oguiso, K., & Yu, X. (2019). Automorphism groups of smooth quintic threefolds. Asian Journal of Mathematics, 23(2), 201-256. doi:10.4310/AJM.2019.v23.n2.a2.


Cite as: http://hdl.handle.net/21.11116/0000-0004-9AFB-4
Abstract
We study automorphism groups of smooth quintic threefolds. Especially, we describe all the maximal ones with explicit examples of target quintic threefolds. There are exactly $22$ such groups.